# SDR FDEA201703240985

- Difficulty date: March 24, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 63,862 hours, 21,646 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005SFS
- Condition: Gouged
- Location: Frames 48-49
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK GOUGED AT TWO PLACES BETWEEN FRAMES 48 AND 49, Y1450.   REMOVED DAMAGE, FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16 FIG 101.  REMOVED AND INSTALLED A NEW SEAT TRACK IAW SRM 51-40-21.  MAJOR REPAIR.
